# SDR UPS03841581

- Difficulty date: November 14, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, AFT PRESSURE BULKHEAD IS CRACKED AT STATION 1766 AT LBL 36, 65 INCHES ABOVE FLOOR LEVEL. REMOVED EXISTING REPAIR DOUBLER,CUTOUT CRACKED AREA, NDT VERIFIED NO CRACKS AT CUTOUT AREA, FABRICATED AND INSTALLED FILLER AND REPLACEMENT DOUBLER I.A.W. DWG. SRO8530007,SRM 53-2-5 FIG. 14A.
